# SDR DALA2024082808513

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 CRACK INDICATIONS WERE FOUND ON FR16RH, FASTENER HOLES #6 AND #7. CORRECTIVE ACTION: REAPIRED PER ERA 593392-14AD. (0524989)
